# SDR WX0A2021050373701

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 47,035 hours, 32,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12A EXIT LIGHT CORE MISSING / INSTALLED EXIT LIGHT COVER AT ROW 12ABC IAW 33-51-13 PB401"
